Economics at your fingertips  

Numerical Aspects of Multivariate Normal Probabilities in Econometric Models

E. Dutt J.

A chapter in Annals of Economic and Social Measurement, Volume 5, number 4, 1976, pp 547-561 from National Bureau of Economic Research, Inc

Date: 1976
References: Add references at CitEc
Citations View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This item can be ordered from

Access Statistics for this chapter

More chapters in NBER Chapters from National Bureau of Economic Research, Inc
Address: National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.
Contact information at EDIRC.
Series data maintained by ().

Page updated 2015-08-21
Handle: RePEc:nbr:nberch:10495